MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number JAZZY SELECT 6
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Sprain (2083); Neck Pain (2433)
Date of Event 09/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The exact "date of event" was not been provided.Alleges incident occurred in (b)(6) 2019.The device has not yet been evaluated.Should further information become available, a follow-up report will then be issued.
 
Event or Problem Description
Consumer alleges while she was on a bus her chair allegedly tipped over and she hit her head on the window.
 
Additional Manufacturer Narrative
The consumer was sitting in the device while on a bus.Please note that this unit is not rated for occupied transit.A field service technician (fst) evaluated and adjusted device.The device is working properly.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key9482339
Report Number2530130-2019-00140
Device Sequence Number4129693
Product Code ITI
UDI-Device Identifier00606509100137
UDI-Public00606509100137
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K042612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY SELECT 6
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;